Taiwanese Journal of Mathematics

On the Maximal Asymptotics for Linear Differential Equations in Banach Spaces

G. M. Sklyar

Full-text: Open access


The work develops the approach proposed in 1982 by the author and V.Ya. Shirman for analysis of asymptotic stability of a linear differential equation in Banach space. It is shown that the method introduced in the mentioned above work allows also to prove the nonexistence of the fastest growing solution for a wide class of linear equations.

Article information

Taiwanese J. Math., Volume 14, Number 6 (2010), 2203-2217.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34E99: None of the above, but in this section 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20} 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30]

maximal asymptotics $C_0$-semigroups asymptotic stability linear differential equations in Banach spaces


Sklyar, G. M. On the Maximal Asymptotics for Linear Differential Equations in Banach Spaces. Taiwanese J. Math. 14 (2010), no. 6, 2203--2217. doi:10.11650/twjm/1500406070. https://projecteuclid.org/euclid.twjm/1500406070

Export citation


  • W. Arendt and C. J. K. Batty, Tauberian theorems and stability of one-parameter semigroups, Trans. Amer. Math. Soc., 306 (1988), 837-852.
  • Yu. L. Daletskiy and M. G. Krein, Stability of solution of differential equations in Banach space, Nauka, Moscow 1970, p. 534, (in Russian).
  • K. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, in: Graduate texts in mathematics, Vol. 194, Springer-Verlag, New York, Berlin, Heidelberg, 1999, p. 586.
  • E. Hille and R. S. Phillips, Functional Analysis and Semi-Groups, Amer. Math. Soc. Colloq. Publ., Vol. 31, rev. ed., Providence, R.I., 1957.
  • K. Iosida, Functional analysis, Springer-Verlag, Berlin-Göttingen, 1965, p. 623.
  • L. V. Kantorovich and G. P. Akilov, Functional analysis, Nauka, Moscow, 1984, p. 752, (in Russian).
  • S. G. Krein, Linear Differential Equations in Banach Spaces, Nauka, Moscow, 1967, (in Russian).
  • Yu. I. Lyubich and V. Q. Phong, Asymptotic stability of linear differential equation in Banach space, Studia Math., 88 (1988), 37-42.
  • J. van Neerven, The asymptotic behaviour of semigroups of linear operators, in: Operator Theory Advances and Applications, Vol. 88, Birkhauser, Basel, 1996.
  • V. Q. Phong, On the spectrum, complete trajectories and asymptotic stability of linear semidynamical systems, J. Differential Equations, 105 (1993), 30-45.
  • R. Rabah, G. M. Sklyar and A. V. Rezounenko, Stability analysis of neutral type systems in Hilbert space, J. Differential Equations, 214 (2005), 391-428.
  • G. M. Sklyar and A. V. Rezounenko, A theorem on the strong asymptotic stability and determination of stabilizing controls, C. R. Acad. Sci. Paris, Ser. I, 333 (2001), 807-812.
  • G. M. Sklyar and V. Shirman, On asymptotic stability of linear differential equation in Banach space, Teoria Funk., Funkt. Anal. Prilozh., 37 (1982), 127-132 (in Russian).
  • Sz.-Nagy and C. Foias, Harmonic Analysis of operators on Hilbert Space, Akadémiai Kiadó, Budapest; North-Holland Publ. Comp., Amsterdam-London 1970, XIII, p. 387.
  • E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge, 1950.
  • A. Zabczyk, A note on $C_0$-semigroups, Bull. Acad. Polon. Sci., 25 (1975), 895-898.